Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 45, NWS Springfield, MO

February 5, 2008Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 5, 2008, 4:25 PM CST for Texas County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 4:25 PM CST (22:25 UTC)
Expired
Feb 5, 2008, 5:08 PM CST
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Texas County, MO

The radar

The Springfield radar (KSGF), 137 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 4:50 PM CSTHAIL 0.253 W Houston, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 12:39 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 052224
SVRSGF
MOC215-052345-
/O.NEW.KSGF.SV.W.0045.080205T2225Z-080205T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 545 PM CST.

* AT 421 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
  BENDAVIS TO 10 MILES SOUTHWEST OF BENDAVIS TO 17 MILES SOUTHWEST OF
  CABOOL...MOVING NORTHEAST AT 55 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CABOOL BY 440 PM CST.
  HOUSTON BY 445 PM CST.
  RAYMONDVILLE AND LICKING BY 455 PM CST.

THE TOWNS OF HUGGINS...BENDAVIS...SUCCESS...BUCYRUS...SOLO...
SIMMONS...ELK CREEK...HAZELTON...PRESCOTT AND CLEAR SPRINGS ARE ALSO
IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3705 9167 3706 9226 3751 9225 3760 9198
      3760 9177 3759 9176 3742 9176 3742 9165
TIME...MOT...LOC 2225Z 242DEG 50KT 3735 9230 3722 9227
          3703 9231

$$

CRAMER
3 follow-up statements
000 
WWUS53 KSGF 052239
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CST TUE FEB 5 2008

MOC215-052345-
/O.CON.KSGF.SV.W.0045.000000T0000Z-080205T2345Z/
TEXAS MO-
440 PM CST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR TEXAS COUNTY...

AT 435 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SUCCESS TO 6 MILES
EAST OF BENDAVIS TO CABOOL...MOVING NORTHEAST AT 60 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HOUSTON BY 445 PM CST.
  RAYMONDVILLE AND LICKING BY 450 PM CST.

THE TOWNS OF SOLO...PRESCOTT...ELK CREEK...CLEAR SPRINGS...YUKON...
EUNICE...ARROLL AND HARTSHORN ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3705 9167 3706 9226 3751 9225 3760 9198
      3760 9177 3759 9176 3742 9176 3742 9165
TIME...MOT...LOC 2240Z 243DEG 54KT 3745 9205 3732 9202
          3713 9206

$$

LINDENBERG
000 
WWUS53 KSGF 052258
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 PM CST TUE FEB 5 2008

MOC215-052345-
/O.CON.KSGF.SV.W.0045.000000T0000Z-080205T2345Z/
TEXAS MO-
458 PM CST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR EASTERN TEXAS COUNTY...

AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM LICKING TO HARTSHORN
TO ARROLL...MOVING NORTHEAST AT 60 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
TEXAS COUNTY.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3705 9167 3706 9197 3759 9202 3760 9198
      3760 9177 3756 9176 3750 9177 3742 9176
      3742 9165
TIME...MOT...LOC 2258Z 243DEG 54KT 3759 9180 3732 9164
          3711 9170

$$

LINDENBERG
000 
WWUS53 KSGF 052308
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CST TUE FEB 5 2008

MOC215-052318-
/O.CAN.KSGF.SV.W.0045.000000T0000Z-080205T2345Z/
TEXAS MO-
508 PM CST TUE FEB 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TEXAS COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3705 9167 3706 9197 3759 9202 3760 9198
      3760 9177 3756 9176 3750 9177 3742 9176
      3742 9165
TIME...MOT...LOC 2308Z 243DEG 54KT 3764 9157 3751 9155
          3732 9159

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 3:33 PM CST, 52 minutes earlier.

Area forecast discussion, Feb 5, 3:33 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CST TUE FEB 5 2008

.DISCUSSION...

SEVERE WEATHER CONTINUES TO DEVELOP ACROSS THE REGION. FLASH
FLOODING...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES
REMAIN POSSIBLE THROUGH TONIGHT ACROSS PORTIONS OF SOUTHEAST
KANSAS AND THE MISSOURI OZARKS.

SHORT TERM (TONIGHT THROUGH WEDNESDAY)...

WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL STORM SYSTEM CENTERED
OVER THE PANHANDLE OF TEXAS AND ON THE MOVE TO THE NORTHEAST.
AHEAD OF THE UPPER LEVEL LOW...THUNDERSTORMS HAVE DEVELOPED IN
THE WARM SECTOR ACROSS NORTHERN TEXAS...EASTERN OKLAHOMA AND
ARKANSAS. THESE THUNDERSTORMS CONTINUE TO RAPIDLY TRACK TO THE
NORTHEAST ACROSS PORTIONS OF SOUTHEAST KANSAS AND THE MISSOURI
OZARKS.

A SURFACE BOUNDARY REMAINS ACROSS SOUTHERN MISSOURI AND. AT
20Z...THIS BOUNDARY EXTENDS FROM NEAR CASVILLE TO NEAR MARSHFIELD
TO NEAR FORT LEONARD WOOD TO NEAR LECOMA. ALONG AND SOUTH OF THIS
BOUNDARY...THE ATMOSPHERE REMAINS FAVORABLE FOR ALL MODES OF
SEVERE WEATHER. PRECIPITABLE WATER VALUES ARE OVER 200 PERCENT
NORMAL FOR THIS TIME OF THE YEAR. AS SHOWERS AND THUNDERSTORMS
CONTINUE TO TRAIN...FLOODING WILL BE A PROBLEM. THE FLASH FLOOD
WATCH HAS BEEN EXTENDED UNTIL MIDNIGHT.

AS THE UPPER LEVEL SYSTEM TRACKS NORTHEAST...THE SURFACE FRONT
WILL MOVE INTO EASTERN MISSOURI. WILL CLOSELY BE MONITORING THE
DEVELOPMENT OF SNOW AND THE DEFORMATION ZONE THAT BOTH THE GFS
AND NAM DEPICT. AT THIS TIME...IT LOOKS LIKE THE HEAVIEST SNOW
ACCUMULATION WILL BE ACROSS NORTHEAST KANSAS AND NORTHERN
MISSOURI. HOWEVER...THIS IS DEPENDENT ON THE TRACK OF THE UPPER
LEVEL LOW. IF THE UPPER LEVEL LOW TRACK FURTHER SOUTH...THE HIGHER
SNOWFALL ACCUMULATION WILL BE SHIFTED SOUTH. AT THIS TIME...WILL
CONTINUE WITH ONLY MINOR ACCUMULATION OF AROUND AN INCH ACROSS THE
CENTRAL OZARKS.

WEDNESDAY...DRY WEATHER ALONG WITH MORE SEASONAL TEMPERATURES
RETURN. WITH NORTHWEST WINDS AND COLD AIR ADVECTION THROUGH THE
DAY...HIGH TEMPERATURES WILL RANGE IN THE LOWER 30S TO THE LOWER
40S IN SOUTH CENTRAL MISSOURI.

LONG TERM (WEDNESDAY THROUGH MONDAY)...

UPPER LEVEL PATTERN WILL REMAIN IN NORTHWEST FLOW THROUGH THE REST
OF THE FORECAST PERIOD. PRECIPITATION CHANCES DURING THIS TIME
FRAME ARE LOW. UPPER LEVEL DISTURBANCES MOVING THIS FLOW WILL HAVE
LIMITED MOISTURE TO WORK WITH. TEMPERATURES ARE EXPECTED TO BE
NEAR NORMAL FOR MOST OF THE EXTENDED FORECAST PERIOD.

THIS WEEKEND A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA
SATURDAY NIGHT. STRONG SURFACE HIGH PRESSURE WILL SETTLE INTO
REGION WITH TEMPERATURES FALLING BELOW NORMAL.

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...SURFACE FRONT HAS PUSHED SOUTH OF BOTH
KSGF AND KJLN. VISIBILITIES AND CEILINGS WILL BE PREDOMINATELY IFR
AND LIFR. HOWEVER...AS SHOWERS AND THUNDERSTORMS MOVE OVER THE
AERODROMES...VISIBILITIES AND CEILINGS WILL VARY UNTIL 00Z. AFTER
10Z...PRECIPITATION COULD TRANSITION TO SOME SNOW AT KJLN.
CEILINGS ARE EXPECTED TO REMAIN IFR BEFORE RAISING AROUND 18Z
WEDNESDAY.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...

FLASH FLOOD WATCH UNTIL 12 AM CST FOR PORTIONS OF SOUTHWEST AND SOUTH
CENTRAL MISSOURI.

TORNADO WATCH UNTIL 8 PM CST FOR PORTIONS OF SOUTHWEST AND SOUTH CENTERAL
MISSOURI.

KS...NONE.
&&
Hazardous weather outlook, Feb 5, 1:13 PM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 PM CST TUE FEB 5 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
113 PM CST TUE FEB 5 2008

...SEVERE WEATHER THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES AND FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

THUNDERSTORMS WILL CONTINUE TO DEVELOP IN EASTERN
OKLAHOMA...SOUTHWEST MISSOURI AND SOUTHEAST KANSAS AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH THE REGION.

SEVERE THUNDERSTORMS WILL BE LIKELY ALONG AND SOUTHEAST OF THE
INTERSTATE 44 CORRIDOR WITH LARGE HAIL...DAMAGING WINDS...ISOLATED
TORNADOES AND FLASH FLOODING.

THE ATMOSPHERE WILL BE MOST FAVORABLE FOR THE DEVELOPMENT OF
TORNADOES ALONG AND SOUTH OF A LINE FROM NEAR PURDY TO NIXA TO
MARSHFIELD TO LECOMA.

  DISCUSSION:

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. DUE TO HIGHER THAN NORMAL
MOISTURE LEVELS...STRONG WIND SHEAR AND INSTABILITY...LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE LIKELY. FLASH
FLOODING WILL ALSO BE POSSIBLE AS SHOWERS AND THUNDERSTORMS
CONTINUE TO TRACK OVER THE SAME AREAS.

COLDER AIR WILL BE USHERED INTO THE AREA BEHIND THE COLD FRONT.
RAIN SHOULD CHANGE OVER TO SNOW OVER THE NORTHERN PORTIONS OF THE
OUTLOOK AREA THIS EVENING. AT THIS TIME...ONLY LIGHT SNOW IS
EXPECTED...WITH UP TO AN INCH POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, Feb 5, 2:44 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      CONWAY                  37.50N 92.82W
02/05/2008                   LACLEDE            MO   AMATEUR RADIO

            CITY STORM SHELTER FLOODED DUE TO HEAVY RAIN

&&

GCLAYCOM
Local storm report, Feb 5, 3:27 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     FLASH FLOOD      ANDERSON                36.65N 94.44W
02/05/2008                   MCDONALD           MO   LAW ENFORCEMENT

            WATER OVER THE ROADWAYS NEAR THE HIGH SCHOOL IN ANDERSON.

            PORTIONS OF HIGHWAYS 43 AND 76 ALSO HAVE WATER OVER THEM.

&&

BARJENBRUCH
Local storm report, Feb 5, 3:36 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     FLASH FLOOD      LEBANON                 37.68N 92.66W
02/05/2008                   LACLEDE            MO   EMERGENCY MNGR

            NUMEROUS REPORTS OF STREET FLOODING IN LEBANON. PEA SIZED
            HAIL REPORTED WITH THIS ACTIVITY AS WELL.

&&

BARJENBRUCH
Local storm report, Feb 5, 4:07 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
407 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      3 E CONWAY              37.50N 92.77W
02/05/2008                   LACLEDE            MO   EMERGENCY MNGR

            WATER OVER BRIDGE ON HIGHWAY J.

&&

BARJENBRUCH
Local storm report, Feb 5, 4:14 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     FLASH FLOOD      1 NW LEBANON            37.69N 92.68W
02/05/2008                   LACLEDE            MO   EMERGENCY MNGR

            CAR WAS STUCK IN HIGH WATER AT OAKLAND DRIVE AND
            GOLDENWOOD DRIVE IN LEBANON. OCCUPANTS OF THE CAR HAVE
            BEEN RESCUED BUT THE CAR REMAINS STUCK IN HIGH WATER.

&&

BARJENBRUCH
Local storm report, Feb 5, 4:24 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY RAIN       1 SW HIGHLANDVI         36.92N 93.29W
02/05/2008  M3.10 INCH       CHRISTIAN          MO   CO-OP OBSERVER

            RAINFALL SINCE 7 AM TODAY

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:27 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair38 min
Feb 4, 8:55 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Hickory28 min
Feb 4, 11:09 PM CSTSevere Thunderstorm WarningSGFGreene20 min
Feb 5, 12:14 AM CSTFlash Flood WarningSGFDallas, Polk3 hr
Feb 5, 2:57 AM CSTFlash Flood WarningSGFDallas, Greene, Polk6 hr
Feb 5, 12:46 PM CSTAreal Flood AdvisorySGFBarry, Christian, Dade, Dallas, Greene, Jasper and 5 more6 hr
Feb 5, 1:45 PM CSTFlash Flood WarningSGFMcDonald, Newton6 hr
Feb 5, 1:48 PM CSTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton27 min
Feb 5, 2:13 PM CSTFlash Flood WarningSGFGreene, Lawrence6 hr
Feb 5, 2:53 PM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Polk, Pulaski, Webster and 1 more6 hr
Feb 5, 2:56 PM CSTSevere Thunderstorm WarningSGFBarry, Stone34 min
Feb 5, 3:01 PM CSTTornado WarningSGFStone, Taney63 min
Feb 5, 3:14 PM CSTSevere Thunderstorm WarningSGFMaries15 min
Feb 5, 3:22 PM CSTTornado WarningSGFChristian40 min
Feb 5, 3:26 PM CSTSevere Thunderstorm WarningSGFChristian21 min
Feb 5, 3:41 PM CSTSevere Thunderstorm WarningSGFDouglas62 min
Feb 5, 3:57 PM CSTAreal Flood AdvisorySGFChristian, Dent, Douglas, Howell, Ozark, Taney and 3 more6 hr
Feb 5, 3:57 PM CSTSevere Thunderstorm WarningSGFWright41 min
Feb 5, 4:08 PM CSTFlash Flood WarningSGFPhelps6 hr
Feb 5, 5:13 PM CSTTornado WarningSGFHowell, Ozark77 min
Feb 5, 5:28 PM CSTFlash Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more6 hr
Feb 5, 5:57 PM CSTTornado WarningSGFOregon, Shannon63 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.